# SDR CHQA200500051

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 1,353 hours, 1,021 cycles
- Engine: Allsn AE3007A
- Engine time: 1,353 hours, 1,021 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Nr 2
- Part time: 1,353 hours, 1,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6236 MCO-GSO - AT APPROXIMATELY 400 FEET A LAV SMOKE MESSAGE APPEARED ON EICAS.  THE TOWER WAS ALERTED AND AFTER TWO MINUTES THE MESSAGE DISAPPEARED.  THE FLIGHT ATTENDANT FOUND NO EVIDENCE OF SMOKE OR FIRE ANYWHERE IN THE CABIN.  THE AIRCRAFT RETURNED TO FIELD AND LANDED UNEVENTFULLY.  FIRE TRUCKS MET THE AIRCRAFT AND SWEPT FOR HOT SPOTS.  NO EVIDENCE OF SMOKE, HEAT, OR FIRE WERE FOUND.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW EMB 145 JC CE72-00-01.  OPS CHECK GOOD IAW EMB 145 AMM 71-00-01-910-801-A.  NO INDICATION OF SMOKE WAS NOTED.
